MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY

HERAEUS MEDICAL COMPONENTS LLC MOTION HYBRID WIRE GUIDE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number SP-4113-001
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was not returned to manufacturer and the investigation was concluded.
 
Event or Problem Description
It was reported "on the(b)(6) 2025 the wire started to shred inside the patient.Pieces of teflon detached inside the patient and had to be retrieved with a basket.All parts were retrieved.They were able to successfully complete the procedure.Additional information received: when did the event occur? (prior to use, during insertion, during removal, etc.) -unkr please describe the access site was well as the target location for use of the wire.-urethra, bladder.Describe the patient's anatomy and disease severity.(vessel, calcification, tortuosity, angulation, etc.)? -unkr was the wire altered from its original condition prior to use? -unkr, no.What is the patient's status or outcome? -fine.Have any kinds of intervention, additional procedures been performed? -removal of device fragments.What pre-existing conditions/co-morbidities did the patient have? -unkr.What other medical devices were utilized in this case? please provide the manufacturer, brand, size, and part number if possible.-unkr.Was the wire altered from its original condition prior to use? -unkr.Was any kinking of the wire noted? (if so, are sharp edges present) -no.Can photos or video from the procedure, (during and/or after) or of the device be provided? -possibly.Is the patient tested positive to any infectious diseases? -unk.".
 
Additional Manufacturer Narrative
The report 3008988055-2025-00013 is being amended to add the correct the fda coding for investigation findings.

Brand Name
MOTION HYBRID WIRE GUIDE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS LLC
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul 55127
MDR Report Key23550458
Report Number3008988055-2025-00013
Device Sequence Number15817036
Product Code EZB
UDI-Device Identifier00827002448469
UDI-Public00827002448469
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP-4113-001
Device Catalogue NumberMHW-035150
Device Lot Number9019272681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown